On the viscosity solutions of a stochastic differential utility problem
AbstractWe prove existence, uniqueness and gradient estimates of stochastic differential utility as a solution of the Cauchy problem for degenerate nonlinear partial differential equation. We also characterize the solution in the vanishing viscosity sense.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by EconWPA in its series Finance with number 0503021.
Length: 19 pages
Date of creation: 18 Mar 2005
Date of revision:
Note: Type of Document - pdf; pages: 19
Contact details of provider:
Web page: http://18.104.22.168
Viscosity solution; Burgers' equation; Stochastic differential utility;
Find related papers by JEL classification:
- G - Financial Economics
This paper has been announced in the following NEP Reports:
- NEP-ALL-2005-04-16 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duffie, Darrell & Epstein, Larry G, 1992. "Stochastic Differential Utility," Econometrica, Econometric Society, vol. 60(2), pages 353-94, March.
- Andrea Pascucci & Marco Di Francesco, 2005. "On the complete model with stochastic volatility by Hobson and Rogers," Finance 0503013, EconWPA.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).
If references are entirely missing, you can add them using this form.